# SDR AALA20130831004

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29754
- Aircraft time: 1,357 hours, 541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 3E INOPERATIVE.  FOUND THE LIGHT DISCONNECTED.  RECONNECTED THE LIGHT.  OPERATION CHECKED NORMAL.
